# SDR ASAA0110651

- Difficulty date: December 6, 2001
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Part number: 6545838502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED INSPECTION, FOUND NOSE LANDING GEAR DRAG BRACE, RIGHT TRUNNION SUPPORT FITTING CRACKED.  REMOVED AND REPLACED FITTING PER BOEING DRAWING.  (M)
